# SDR ZW0A0302702

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 59,505 hours, 31,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE VISIBLE SMOKE AND SMOKE SMELL IN AFT OF AC AFTER TURNING ON PACKS DUE TO POSSIBLE DE-ICER FLUID CONTAMINATION.  TURNED OFF PACKS AND REPLACED LT AND RT WATER SEPARATOR PER MM 21-20-02 MD9-49-16 AND MD9-49-04.  CHECK-C STL 1-30-03.
